# SDR CALA2018010800096

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 92,739 hours, 18,993 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 251A24391
- Part serial: 0191
- Condition: Smoke
- Location: Galley
- Part time: 73,094 hours, 22,475 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVENS SECURED DUE TO SMOKE FROM TOP OUTSIDE OF 411. 412/13.  REMOVED AND REPLACED THE AFT GALLEY OVEN  IAW AMM 25-34-00. OPS CHECKED GOOD
